# SDR 2004UALA01138

- Difficulty date: November 17, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 48,454 hours, 25,865 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST 6 ROWS OF EMERGENCY FLOOR LIGHTING INOP.  REPLACED POWER STRIP FOR AFT SET OF FLOOR LIGHTS. CHECKS GOOD.
